# SDR DALA2016080805824

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 45,071 hours, 30,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT SEVERAL OVERHEAD EMERGENCY PATHWAY LIGHTING IN THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY PACK 3D AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
